# SDR 9711083204

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304US
- Make and model: Airbus A320-211
- Aircraft serial: 40
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, RECEIVED FORWARD CARGO DOOR OPEN ECAM INDICATION.  TAKEOFF WAS ABORTED WITH NO FURTHER INCIDENT.  DOOR WAS CONFIRMED CLOSED AND DOOR INDICAITON WAS PLACED ON MEL.
